Doctor insights on:
How To Wean Off Cymbalta Safely
Yes: That allows for a 10 mg decrease. However, only taper off under the supervision of the prescribing physician. Best wishes and take care. ...Read more
Depends: This is best handled by your prescribing physician. Usually decreasing the dose by half every two or three weeks is safe. ...Read more
Weaning self fr cymb: Very easy , if this medication was prescribed by u physician to him. ...Read more
Can I please get instructions on how to wean off of Cymbalta (duloxetine) 60 mg to Cymbalta (duloxetine) 30 mg then to NO Cymbalta (duloxetine)??
Talk to your doctor : In general it is best to discuss medication changes with your doctor. Some patients experience withdrawal when stopping Cymbalta (duloxetine). These symptoms are flu-like. It is best to take it slow and taper the dose down over the course of a month. A few people require longer than a month. If another antidepressant is introduced, then the time required for weaning may be reduced. Talk to your doctor. ...Read more
Can a person safely wean off the Indian version of cymbalta which is dulane. to date I have not read a success story and worry about what will happen?
Yes: If you use the correct method and do it when you are ready to cope without it.Then you definitely can. ...Read more
What are common side effects of coming off of cymbalta (duloxetine)? I took 30mg for ~2.5 months. Psych said to merely cease taking it. Shouldnt i be weaned off?
Flu like symptoms: 30 mg is not a big dose to get off of but a lot of factors effect the discontinuation symptoms. 1 is how long you are on it. 2.5 months is long enough to have symptoms. Why you were on it, are you switching to something else and what. You will know in a few days of stopping it how you will do.Some of the symptoms can be a flu like syndrome, feelings of electric shock, anxiety and mood changes. ...Read more
Since I've been weaning off cymbalta (duloxetine) (advised by Dr) I have been extremely hungry not matter how much I eat. Will this go away soon?
Weaning Cymbalta (duloxetine) after 13yrs,take for 2 wks then stop while added Lexapro, Been 5 days & I feel "off" hard 2 describe, how long b4 feel good?
Not a good plan: Cymbalta (duloxetine) and valerian root can both be toxic to your liver, so combining them would not be a good idea. Also some sources indicate potential cytochrome interactions between these 2, so that there may be changes in how your body clears these substances when used together. If tapering your Cymbalta (duloxetine) and having difficulty, please speak with your doctor. ...Read more
Weaning off 200mg of endep and starting to take 60mg of cymbalta (duloxetine) . Is this safe ? Also on 10mg of Valium .
Ask your doc:
Your doctor or pharmacist is the best source to answer your question. Both ended and cymbalta (duloxetine) can interact to,increase your risk of seratonin syndrome. This is extremely rare, and your health care provider is well aware of the risks, and have assessed that and potential benefits of your switch, having chosen the new mix.
Valium has no significant interaction, but has its own side effects. ...Read more
After i switch to Prozac after a week of transition from cymbalta (duloxetine) would i be able to wean off Prozac without issues or keep take for a month then wean?
Work w/your doctor: I don't know what your psychiatrist has in mind for your treatment, so it's not appropriate for me to guess about that. You really need to discuss this withhim or her. However, Prozac (fluoxetine) is a very long-acting medication and is sometimes used to taper from other ssri antidepressants. Smaller increments of Prozac (fluoxetine) are also available, and can be used in tapering if needed. ...Read more
I'm weaning myself off Cymbalta (duloxetine) and having extreme sweating. Could the sweating be a side effect of the Cymbalta (duloxetine) ?
Unfortunately this could be either from the Cymbalta (duloxetine) itself or the withdrawal symptoms associated with coming off of the medication. To really confuse the picture, it could be from something else entirely.
Being a betting man, I would guess that it was withdrawal symptoms, meaning you may be weaning yourself too quickly. ...Read more
I have been taking anti depressant meds for the past 10 years, Cipralex and currently Cymbalta (duloxetine) 60mg. What is the best schedule to wean off completely?
Can i take ginko biloba and korean ginseng together one week after weaning off cymbalta (duloxetine)? I also take omega 3, super b complex and garlic.
Generally: One waits 6 weeks to see what are all the effects of coming off a med like cymbalta (duloxetine). Cymbalta (duloxetine) can have an"upper" effect and so can ginko-so don't start too soon. In general, i advise not taking supplements more than 5 days a week when you do take them and also introduce them 1 at a time. Full effects of supplements may not be noted for 3 months. More about me/what i say at www.Thepmc.Org. ...Read more
I've been prescribed ativan for post partum depression . Is like to switch to cymbalta (duloxetine) as I heard the side effects are better it's easier wean off????
Been on clonazepam 0.25 for 6 months. Wean off 6 days leg went numb. Went back on for 6 days along with cymbalta (duloxetine) 30mg. Head feeling cloudyon 4th day.
Body is confused: Weaning off clonazepam can definitely cause neurological symptoms and 6 days might have been too fast of a wean. Then you go back to the clonazepam and add another psych med which has a similar side effect profile! No wonder your head feels a little off! Talk to your doctor about a longer taper off the clonazepam once you are stable on cymbalta (duloxetine). ...Read more
Was diagnosed with hypothyriodism (tsh 49). On lithium, cymbalta (duloxetine) and seroquel. Could they cause it? H. Is side effect of all 3. Wean off? Frightened!
Li can: If hypothyroidism DX ; rx before u started li , li can require increases in thyroid meds. Both t3 (liothyronine) ; T4 need labs checked. If DX after starting li, possible li caused the problem. However depending on how long you have been on it, stopping it is no guarantee things will correct. Also, may have developed it anyway. Discuss with psychiatrist and t/c other moodstabilizers ; endocrine consult. ...Read more
Neuro is adding Lexapro 2 my meds, hope u can c my med list now! & on Cymbalta (duloxetine) but then quit Cymbalta (duloxetine) after 2wks. These 2 meds safe 2 take together?
Dose duration matter: Cross-tapering antidepressants is often done to prevent negative side effects from coming off a medicine. Even a medicine that isn't working well enough is often doing 'something' and patients may miss it when it's gone. Although Cymbalta (duloxetine) interacts with A LOT of drugs, Lexapro doesn't. Over a short period (2 weeks), at reasonable doses, there shouldn't be problem. ...Read more
It Depends: This is something you will want to discuss with your doctor. Any medication exposure during pregnancy can increase the risk of adverse events. However depression itself in a mother can create risks for an unborn child. You will need to consider the risk of taking medication vs the risk of having untreated depression to decide what to do. ...Read more
Theoretically : Serzone (nefazodone) is an antidepressant quite popular when introduced due to a favorable side effect profile. Post- marketing research showed that it can cause liver failure at a rate higher than the rate in the general population. Bristol-myers squibb discontinued it, but it is still available in generic form. Combining it with Cymbalta (duloxetine) may increase risk of serotonin syndrome. ...Read more
Yes: It is possible. Tell your doctor as this could be serious. ...Read more
Varies: They can be completely avoided by coming off Cymbalta (duloxetine) in steps under supervision. If you suddenly stop take a high dose, you can develop "discontinuation" symptoms, which can include odd sensations, headaches, flu-like feelings, and gi discomfort. Then you might also have the return of the anxiety, depression, or pain that Cymbalta (duloxetine) was helping with. ...Read more
Yes.: Most people don't, but this is a more common side-effect for some! ...Read more